# SDR YENA2023061400630

- Difficulty date: June 9, 2023
- Submitted: June 14, 2023
- Operation: Air carrier
- Aircraft: N659JB
- Make and model: Airbus A320-232
- Aircraft serial: 03190
- Aircraft time: 59,571 hours, 21,270 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CRACKS INDICATION FOUND ON SEGMENT 1 LOC IB AND OB AREA OF DOOR EMERGENCY 834; REF AEROMAN NR 2023-308939 W/O:2023 133/1: ACCOMPLISHED REINFORCEMENT DOOR STRUCTURE MODIFICATION LOCATED ON EMERG. EXIT DOOR 834 IAW EC #A320-52-1144. R & R SEGMENTS IAW SRM 51-72-11 AND SRM 51-42-11.
